• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Problems with generic citalopram

SimonB

SimonB

Well-known member
Joined
Feb 10, 2010
Messages
938
Location
United Kingdom
Hi all,

I have woken again this morning [and was woken in the night] with a stomping headache.

I have noticed when I have the 'brand' citalopram its very effective, but when I have a run of generic citalopram, I have problems with headaches, and its not as effective.

Has anyone noticed this, and if so how do I get round being given generic drugs??
 
Last edited:
X

xxxmetal-chickxxx

Well-known member
Joined
Feb 10, 2010
Messages
165
Location
Bulford England
i was the exact sameon citalopram..... i stopped taking them. They made me more depressed.
 
BSloan1960

BSloan1960

Member
Joined
Feb 28, 2010
Messages
13
There are numerous generic meds that do not work as well / the same as the name brand. Generally the majority work the same. Do a search at google using all these words:

forum generic citalopram problem

You'll probably find tons of people complaining about it. One very well known example that gets constant complains is the generic for Ritilin. Don't be shy- the doctor isn't the boss- ask for brand name citalopram.

Bill
 
Q

quality factor

Guest
Hi Simon..interesting. I posted a thread only last week about a lady who had been having similar problems with Seroxat.
Hope you get it sorted.

qf.
 
SimonB

SimonB

Well-known member
Joined
Feb 10, 2010
Messages
938
Location
United Kingdom
Thanks Bill,

Thats helped me confirm what thought. I'm seeing the shrink tomorrow, so I will ask him to put this in his letter to my GP.

(y)
 
intelgal

intelgal

Well-known member
Founding Member
Joined
Mar 17, 2008
Messages
1,413
Location
Yorkshire
Hmm.. aftern months of no particualr probs with citalopram ( a generic one) I started getting stonking headaches a few months ago. I cant recall changing but I have changed chemists so maybe its a different citalopram... Hmmm
 
Top